Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Thyroid condition, mood swings. On eltroxin, diotroxin, both together. Can diotroxin cause mood swings?

I seem to have problems with thyroid . First of all I used only ,05gm Eltroxin , then after being teste yearly I used ,1g + 05g. Then after being tested doctor suggested I use 1 Diotroxin and 1 ,05g eltroxin. Tested to high and now I only use 1 Diotroxin per day. Is it possible that Diotroxin can give me moodswings as I seem to have bad moodswings lately?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  929
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
there is no such side effect of digitroxin. You can take one of them or both it is ok. other feelings are psychological. There is mood swing effect.
Answered: Tue, 15 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor